# SDR C1HA200288002

- Difficulty date: March 22, 2002
- Submitted: April 4, 2002
- Operation: Air carrier
- Aircraft: N688CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22344
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT WITH A GOUGE AT RIGHT NR 1 FRAME STA 188 AT 7:00 POS.   BLENDED GOUGE IAW DOC  PC-02-X062 AND 8110-3.  VERIFIED NO CRACK EXIST.  IAW B-727 NDT MAN. P1-6.  TREATED AREA IAW B727 SRN 51-10-2.
